en
Scientific article
English

Regularity Issue of the Navier-Stokes Equations Involving the Combination of Pressure and Velocity Field

Published inActa applicandae mathematicae, vol. 123, no. 1, p. 99-112
Publication date2013
Abstract

We establish some regularity criteria for the incompressible Navier-Stokes equations in a bounded three-dimensional domain concerning the quotients of the pressure, the velocity field and the pressure gradient.

Keywords
  • Navier-Stokes equations
  • Regularity criterion
  • A priori estimates
Citation (ISO format)
GUO, Zhengguang, WITTWER, Peter, WANG, Weiming. Regularity Issue of the Navier-Stokes Equations Involving the Combination of Pressure and Velocity Field. In: Acta applicandae mathematicae, 2013, vol. 123, n° 1, p. 99–112. doi: 10.1007/s10440-012-9717-z
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0167-8019
527views
0downloads

Technical informations

Creation05/06/2014 2:35:00 PM
First validation05/06/2014 2:35:00 PM
Update time03/14/2023 9:12:03 PM
Status update03/14/2023 9:12:03 PM
Last indexation01/16/2024 9:56:28 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack